9-month-old baby revived with opioid overdose-reversal drug

Kentucky
Naloxone Narcan_1509627600902.jpg

COVINGTON, Ky. (AP) — Authorities say a 9-month-old baby overdosed on drugs and had to be revived with an opioid overdose-reversal drug.

News outlets cite a police report that says the baby was brought to a Covington fire department Sunday night. When police arrived, CPR was being administered and the baby was taken to a hospital and given Narcan, a brand name form of naloxone.

It’s unclear what was in the baby’s system. Commonwealth’s Attorney Rob Sanders says an investigation is underway, but no one has yet been charged. The baby’s current condition is unclear.

Copyright 2021 Nexstar Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Download the FREE WOWK 13 News App

Washington DC Bureau

More Washington DC Bureau

Don't Miss

Trending Stories